# SDR V0XR413Y111210011

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 14,125 hours, 9,994 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK AFT OF "E" DOOR AT 785 HAS CORROSION (SIDE RAIL).  PREPAIRED NEW SEAT RAIL IAW REO 670-53-00-074 IAW CSP B-008 53-41-49 INSTALLED LT SEAT TRACK AFT SIDE OF "E" DOOR, W/C 2078.
